| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump was not delivering the insulin as fast as before because has higher blood glucose than normal.The customer¿s blood glucose level was 222 mg/dl.Customer verified that basal settings were correct.Customer was using insulin pump after 2 weeks.The insulin pump will not be returned for analysis.